Apr 18, 2010
thankyou dr henri i was changed first to reyataz en kivexia which i had pain in muscle and i had to stop would it be okey too still to try with my doctor reyataz viread en ritonavir as you said thankyou
|Response from Dr. Henry|
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Tingling In Feet During Window Period
- Can U Catch HIV From Touching A Bloody Scab?
- Blisters After Licking Penis Worried I Have HIV
- Blood In Semen After Sucking Penis Worried I Have HIV
- Enlarged Lymph Nodes After Unprotected Vaginal Sex Worried I Have HIV
- Fever After Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.